# SDR ASAA2016031015915

- Difficulty date: March 10, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 612-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED, BS 312 TO 328, RBL 31.  ACFT GROUNDED.  REMOVED, REPLACED, LOCATED AND DRILLED MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02.
